I feel stomach pain,and slightly dizzy.Are there withdrawl symptoms from switching? If so how long does this last?
You may have some reactions from switching. But you are on a better medication that will last longer too. You can take some pepto bismol and keep a cool wet towel on the back of your neck for dizziness. Stand up slowly, sit on the side of the bed before getting up. I don't think it's withdrawals so much as your body adjusting to the change in meds. You were on a low dose of the oxy so please try not to worry too much. But if your symptoms get worse, let your doctor know. It's only my opinion, but I think you'll start feeling better in a few days. Hang in there. Let me know how you're doing in a few days?
My best wishes,
I've been on both & switched the same manner(5mg oxycodone to in my case 60mg M.S Contin(brand name for morphine sulfate E.R) & don't remember feeling those symtoms,not to say I didn't have them,but I started M.S Contin & Dilaudid in 2006 & can't remember it's been so long & I've been on so many different doeses of morphine,dilaudid,oxycodone & different combinations it's all a blur & the real bitch of it is I still expereance alot of pain at unpredictable times. It's got me stumped. All I know is taking more imediate release dilaudid & no morphine works better for me than when I used to take 2 100mg M.S.Contin & smaller doses of dilaudid for break through pain. Pain is strange & it seems everyone reacts differant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have Crohns disease and have been prescribed Morphine Sulphate for severe pain when I have a flare
Posted 23 May 2010 • 1 answer
Posted 15 Jun 2011 • 1 answer
Pain - I have been taking 100 mg ms contin er 2x a day, plus morphine 30 mg IR 3x a day and its not?
Posted 18 Dec 2011 • 3 answers
Posted 15 Feb 2012 • 2 answers
Posted 29 Mar 2012 • 2 answers